MathSciNet Relay Station
MathSciNet bibliographic data
MR1050920 (91c:94011) 94A15 (33C90 34B24 41A05)
Zayed, Ahmed I.; Hinsen, Guido; Butzer, Paul L. On Lagrange interpolation and Kramer-type sampling theorems associated with Sturm-Liouville problems. SIAM J. Appl. Math. 50 (1990), no. 3, 893–909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement